| Catalog Number |
50816G |
| Medical Device Problem Codes |
Difficult to Insert (1316); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Skin Tears (2516); Hematuria (2558)
| Date of Event |
01/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the patient had a hard time getting catheters by prostate 7 times.Patient pushed through to bladder and punctured something and had a little blood for several days which turned into all blood in urine at 6pm then 10pm more blood, 2am more blood, 6am more blood yet.He still had blood the last 5 times he cathed.Patient called ambulance that morning, took patient to hospital, hospital stay of 5 days.Patient now has foley for the time being.It is unclear if the lot number was requested.No additional information provided.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it state: precautions: do not use device if package is opened or damaged.Inspect the catheter before use.Do not use the device if damaged.Adverse reactions: urinary tract infection.Bleeding from the urethra.Irritation of the urethra.Instructions for use: review the self-catheterization procedure with a healthcare professional.Always wash hands prior to use.Open the catheter package by gripping the white "v" notch and tearing downwards until insertion sleeve is fully exposed.If desired, use the adhesive label on the back of the package to hang the package on a nearby dry vertical surface while preparing to catheterize.Clean the opening to the urethra ¿ and the surrounding area.Wipe from front to back to avoid fecal contamination.Wash your hands again.Hold the insertion sleeve with your dominant hand and squeeze it to grip the catheter shaft as you remove the catheter from the pack.Next, hold the catheter funnel above the insertion sleeve with your other hand and slide the insertion sleeve down the shaft, stopping at about 6¿ from the tip.Release the funnel.Using the insertion sleeve to hold the catheter firmly, gently pass the tip of the catheter into your urethra until the insertion sleeve nears the meatus.Repeat until urine starts to flow.Note: if you are using a coudé tip catheter, the raised notch on the catheter funnel will indicate the orientation in which the tip curves upward.Ensure that the coudé indicator notch is facing upwards during insertion.Keep the catheter steady until urine stops flowing.When urine stops flowing, slowly withdraw the catheter, stopping if flow starts again, until the last few drops have drained.Check the color, odor and clarity of the urine.Any changes may need to be reported to a health care professional.The dhr review could not be performed without a lot number.No additional actions can be taken at this time.Correction: b, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description